Maksimova, Larisa Lvovna

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 43
Presentations: 1

Number of views:
This page:2461
Abstract pages:14819
Full texts:3195
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Keywords: mathematical logic; universal algebra; algebraic logic; modal logics; non–classical logics; decidability.


Scientific area: Mathematical Logic, especially Non–Classical Logics: Relevant, Intermediate, Modal, Temporal Logics; Algebraic Logic, General Theory of Algebraic Structures.


Graduated from Faculty of Mathematics and Mechanics of Novosibirsk State University in 1965 (Department of Algebra and Mathematical Logic). Ph.D. thesis was defended in 1968, supervised by Prof. Anatolii Maltsev. D.Sci. thesis was defended in 1986. Leading Researcher of the Institute of Mathematics, Siberian Branch of Russian Academy of Sciences; Professor of Novosibirsk State University. A list of my works contains more than 110 titles.

Main publications:
  • Maksimova L. On variable separation in modal and superintuitionistic logics // Studia Logica, 55(1995), 99–112.
  • Maksimova L. Intuitionistic Logic and Implicit Definability // Annals of Pure and Applied Logic, 105(2000), 83–102.
  • Maksimova L. Strongly Decidable Properties of Modal and Intuitionistic Calculi // Logic Journal of IGPL, 8, no. 6(2000), 797–819.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. L. L. Maksimova, “Constructive classifications of modal logics and extensions of minimal logic”, Algebra Logika, 58:6 (2019),  808–814  mathnet
2. L. L. Maksimova, V. F. Yun, “The interpolation problem in finite-layered pre-Heyting logics”, Algebra Logika, 58:2 (2019),  210–228  mathnet
3. L. L. Maksimova, V. F. Yun, “Recognizability in pre-Heyting and well-composed logics”, Sib. Èlektron. Mat. Izv., 16 (2019),  427–434  mathnet
4. L. L. Maksimova, V. F. Yun, “Strong computability of slices over the logic $\mathrm{GL}$”, Sib. Èlektron. Mat. Izv., 15 (2018),  35–47  mathnet
5. L. L. Maksimova, V. F. Yun, “Extensions of the minimal logic and the interpolation problem”, Sibirsk. Mat. Zh., 59:4 (2018),  863–878  mathnet  elib; Siberian Math. J., 59:4 (2018), 681–693  isi  scopus
6. L. L. Maksimova, V. F. Yun, “Strong decidability and strong recognizability”, Algebra Logika, 56:5 (2017),  559–581  mathnet; Algebra and Logic, 56:5 (2017), 370–385  isi  scopus
7. L. L. Maksimova, “Recognizable and perceptible logics and varieties”, Algebra Logika, 56:3 (2017),  367–374  mathnet  mathscinet; Algebra and Logic, 56:3 (2017), 245–250  isi  scopus
8. L. L. Maksimova, V. F. Yun, “Slices and levels of extensions of the minimal logic”, Sibirsk. Mat. Zh., 58:6 (2017),  1341–1353  mathnet  elib; Siberian Math. J., 58:6 (2017), 1042–1051  isi  scopus
9. L. L. Maksimova, V. F. Yun, “Layers over minimal logic”, Algebra Logika, 55:4 (2016),  449–464  mathnet; Algebra and Logic, 55:4 (2016), 295–305  isi  scopus
10. L. L. Maksimova, V. F. Yun, “Calculi over minimal logic and nonembeddability of algebras”, Sib. Èlektron. Mat. Izv., 13 (2016),  704–715  mathnet
11. L. L. Maksimova, V. F. Yun, “The tabularity problem over the minimal logic”, Sibirsk. Mat. Zh., 57:6 (2016),  1320–1332  mathnet  elib; Siberian Math. J., 57:6 (2016), 1034–1043  isi  scopus
12. L. L. Maksimova, “The structure of slices over minimal logic”, Sibirsk. Mat. Zh., 57:5 (2016),  1078–1087  mathnet  elib; Siberian Math. J., 57:5 (2016), 841–848  isi  elib  scopus
13. L. L. Maksimova, V. F. Yun, “Recognizable logics”, Algebra Logika, 54:2 (2015),  252–274  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 167–182  isi  scopus
14. L. L. Maksimova, V. F. Yun, “WIP-minimal logics and interpolation”, Sib. Èlektron. Mat. Izv., 12 (2015),  7–20  mathnet
15. L. L. Maksimova, V. F. Yun, “Interpolation over the minimal logic and Odintsov intervals”, Sibirsk. Mat. Zh., 56:3 (2015),  600–616  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 476–489  isi  elib  scopus
16. L. L. Maksimova, “Negative equivalence over the minimal logic and interpolation”, Sib. Èlektron. Mat. Izv., 11 (2014),  1–17  mathnet
17. L. L. Maksimova, “The Lyndon property and uniform interpolation over the Grzegorczyk logic”, Sibirsk. Mat. Zh., 55:1 (2014),  147–155  mathnet  mathscinet  elib; Siberian Math. J., 55:1 (2014), 118–124  isi  elib  scopus
18. L. L. Maksimova, “Restricted interpolation over modal logic $\mathrm S4$”, Algebra Logika, 52:4 (2013),  461–501  mathnet  mathscinet; Algebra and Logic, 52:4 (2013), 308–335  isi  scopus
19. L. L. Maksimova, “The projective Beth property in well-composed logics”, Algebra Logika, 52:2 (2013),  172–202  mathnet  mathscinet; Algebra and Logic, 52:2 (2013), 116–136  isi  scopus
20. L. L. Maksimova, “Classification of extensions of the modal logic S4”, Sibirsk. Mat. Zh., 54:6 (2013),  1337–1352  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 1064–1075  isi  scopus
21. L. L. Maksimova, “Interpolation and the projective Beth property in well-composed logics”, Algebra Logika, 51:2 (2012),  244–275  mathnet  mathscinet  zmath; Algebra and Logic, 51:2 (2012), 163–184  isi  scopus
22. L. L. Maksimova, “The decidability of craig's interpolation property in well-composed $\mathrm J$-logics”, Sibirsk. Mat. Zh., 53:5 (2012),  1048–1064  mathnet  mathscinet; Siberian Math. J., 53:5 (2012), 839–852  isi  scopus
23. L. L. Maksimova, “Decidability of the weak interpolation property over the minimal logic”, Algebra Logika, 50:2 (2011),  152–188  mathnet  mathscinet  zmath; Algebra and Logic, 50:2 (2011), 106–132  isi  scopus
24. L. L. Maksimova, “Amalgamation, Interpolation and Implicit Definability in Varieties of Algebras”, Sovrem. Probl. Mat., 15 (2011),  15–39  mathnet  elib; Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S66–S90  isi  scopus
25. A. V. Karpenko, L. L. Maksimova, “Simple weakly transitive modal algebras”, Algebra Logika, 49:3 (2010),  346–365  mathnet  mathscinet  zmath; Algebra and Logic, 49:3 (2010), 233–245  scopus
26. L. L. Maksimova, “Joint consistency in extensions of the minimal logic”, Sibirsk. Mat. Zh., 51:3 (2010),  604–619  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 479–490  isi  scopus
27. L. L. Maksimova, “Decidability of the interpolation problem and of related properties in tabular logics”, Algebra Logika, 48:6 (2009),  754–792  mathnet  mathscinet  zmath; Algebra and Logic, 48:6 (2009), 426–448  isi  scopus
28. L. L. Maksimova, “Restricted interpolation property in superintuitionistic logics”, Algebra Logika, 48:1 (2009),  54–89  mathnet  mathscinet  zmath; Algebra and Logic, 48:1 (2009), 33–53  isi  scopus
29. L. L. Maksimova, E. Orlowska, “The Beth property and interpolation in lattice-based algebras and logics”, Algebra Logika, 47:3 (2008),  307–334  mathnet  mathscinet  zmath; Algebra and Logic, 47:3 (2008), 176–192  scopus
30. L. L. Maksimova, “A weak form of interpolation in equational logic”, Algebra Logika, 47:1 (2008),  94–107  mathnet  mathscinet  zmath; Algebra and Logic, 47:1 (2008), 56–64  isi  scopus
31. L. L. Maksimova, “A method of proving interpolation in paraconsistent extensions of the minimal logic”, Algebra Logika, 46:5 (2007),  627–648  mathnet  mathscinet  zmath; Algebra and Logic, 46:5 (2007), 341–353  isi  scopus
32. L. L. Maksimova, “The Projective Beth Property and Interpolation in Positive and Related Logics”, Algebra Logika, 45:1 (2006),  85–113  mathnet  mathscinet  zmath; Algebra and Logic, 45:1 (2006), 49–66  scopus
33. L. L. Maksimova, P. A. Schreiner, “Algorithms of the recognition of the tabularity and pretabularity in the extensions of the intuitionistic calculus”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:3 (2006),  49–58  mathnet
34. L. L. Maksimova, “Interpolation and Definability in Extensions of the Minimal Logic”, Algebra Logika, 44:6 (2005),  726–750  mathnet  mathscinet  zmath; Algebra and Logic, 44:6 (2005), 407–421  scopus
35. L. L. Maksimova, “Definability in Normal Extensions of S4”, Algebra Logika, 43:4 (2004),  387–410  mathnet  mathscinet  zmath; Algebra and Logic, 43:4 (2004), 217–229  scopus
36. L. L. Maksimova, “Restricted Interpolation and the Projective Beth Property in Equational Logic”, Algebra Logika, 42:6 (2003),  712–726  mathnet  mathscinet; Algebra and Logic, 42:6 (2003), 398–406  scopus
37. L. L. Maksimova, “Implicit Definability and Positive Logics”, Algebra Logika, 42:1 (2003),  65–93  mathnet  mathscinet  zmath; Algebra and Logic, 42:1 (2003), 37–53  scopus
38. L. L. Maksimova, “Decidability of the Projective Beth Property in Varieties of Heyting Algebras”, Algebra Logika, 40:3 (2001),  290–301  mathnet  mathscinet  zmath; Algebra and Logic, 40:3 (2001), 159–165  scopus
39. L. L. Maksimova, “Explicit definitions of implicitly definable objects in some modal logics”, Sibirsk. Mat. Zh., 38:3 (1997),  598–602  mathnet  mathscinet  zmath; Siberian Math. J., 38:3 (1997), 513–517  isi
40. L. L. Maksimova, “An analog of Beth's theorem in normal extensions of the modal logic K4”, Sibirsk. Mat. Zh., 33:6 (1992),  118–130  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1052–1065  isi
41. L. L. Maksimova, D. P. Skvortsov, V. B. Shehtman, “Impossibility of finite axiomatization of Medvedev's logic of finite problems”, Dokl. Akad. Nauk SSSR, 245:5 (1979),  1051–1054  mathnet  mathscinet  zmath
42. L. L. Maksimova, “Craig's interpolation theorem and amalgamable varieties”, Dokl. Akad. Nauk SSSR, 237:6 (1977),  1281–1284  mathnet  mathscinet  zmath
43. L. L. Maksimova, “On tautologies in $\omega^+$-valued logic”, Mat. Zametki, 17:6 (1975),  947–955  mathnet  mathscinet  zmath; Math. Notes, 17:6 (1975), 568–573
44. L. L. Maksimova, “Some questions on the Ackermann calculus”, Dokl. Akad. Nauk SSSR, 175:6 (1967),  1222–1224  mathnet  mathscinet  zmath

45. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
46. S. S. Goncharov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, E. P. Vdovin, A. V. Vasil'ev, E. A. Palyutin, A. A. Nikitin, M. V. Schwidefsky, L. A. Bokut', I. P. Shestakov, E. I. Khukhro, “Yurii Leonidovich Ershov (on the occasion of his 75th birthday)”, Sibirsk. Mat. Zh., 56:3 (2015),  477–480  mathnet  mathscinet
47. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet
48. A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 66:1(397) (2011),  201–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 199–203  isi
49. Yu. L. Ershov, V. D. Mazurov, P. E. Alaev, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Pal'chunov, E. A. Palyutin, S. Yu. Podzorov, “Sergei Savost'yanovich Goncharov (on the occasion of his 60th birthday)”, Sibirsk. Mat. Zh., 52:5 (2011),  959–961  mathnet  mathscinet
50. S. S. Goncharov, Yu. L. Ershov, M. M. Lavrent'ev, L. L. Maksimova, T. G. Mustafin, S. P. Novikov, E. A. Palyutin, M. G. Peretyat'kin, Yu. G. Reshetnyak, D. M. Smirnov, “Asan Dabsovich Taimanov (obituary)”, Uspekhi Mat. Nauk, 45:5(275) (1990),  171–173  mathnet  mathscinet; Russian Math. Surveys, 45:5 (1990), 213–215  isi

Presentations in Math-Net.Ru
1. Weak interpolation property over the minimal logic
Larisa Maksimova
The eighth International onference "Advances in Modal Logic" (AiML 2010)
August 27, 2010 15:00   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020